# SDR SWAA2020033134625

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 55,268 hours, 32,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATION M1675 IN CABIN. / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M1675 IN CABIN PER AMM 33-51-06
